Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1564043
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. Appell
Title: Analyse Mathématique. Vol. 2. Équations Différentielles. Développements en Séries. Nombres Complexes. Intégrales Multiples
Additional book information: 5th edition completely revised. (Cours de Mathématiques Générales.) Paris, Gauthier-Villars, 1938. 305 pp.

Review Information:

Reviewer: H. E. Spencer
Journal: Bull. Amer. Math. Soc. 45 (1939), 653-654